# SDR SIMA20150307008

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525991005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61 GOUGED IN 3 PLACES BETWEEN STRINGER 3R & 5R.  BLENDED GOUGE IN 3 PLACES AS REQUIRED FROM UPPER CARBON BEAM SUPPORT AT FRAME 61 BETWEEN STRINGERS 3R & 5R IAW SRM 51-10-03.  ACCEPTED AS IS IAW ERS-EM-53MR-1115.
